I was prescribed warfarin for a blood cloth which developed in my leg while in the hospital .... the last test showed my levels were fine. should I just stop taking warfarin on my own? what foods should I ...
injections (until my INR level is correct 2-3 I think they are aiming for) and I am on warfarin. I am going back to the hospital for regular blood tests and will be on warfarin for six months. I am very worried ...
levels... I was on warfarin for about seven months and I still have bad headaches to this day. Looking ... of migraine... The cat scan showed some blood in my brain. With further testing, they found that I had a blood ...
Agnosed with blood clots on my right lung I have it under control with warfarin and clexane injections until I have my 1st blood test to get the levels of warfarin sorted. My question is since Friday with the 1st ...
I have noticed blood in my toilet after having lose stool today . There was a lot of blood but i do take warfarin
Thanks for your query. I fully appreciate your concerns.
Frank blood in stools while on warfarin is a serious condition. Maybe, your warfarin dose needs to be reduced. Get PT/INR done and consult your doctor with the report.
Dr.(Col) R Karanwal
MBBS; M.D. (Internal Medicine)
(PLEASE NOTE :- My opinion/advice is based SOLELY on the details provided by you.)
I punctured my leg on a granite stone ,it bled profusely,i lost a lot of blood.
I take warfarin 10mg daily,and have suffered blood clots ,in the same leg .?
Warfarin can cause a tendency to bleed. For lost blood you need fluid or blood replacement. Also re-visit your doctor to check INR.
My mum had previous blood clots she has been taking warfarin for years.Thursday she noticed a red rash but felt two lumps and its tender and uncomfortable 2walk
hello there! warfarins are anti thrombotics, red rashes and lumps indicate they have been overdosed abit. check the platelets and pt aptt INR, you can use a prophylactic vitamin K injections to reverse the affect.. cheers but better to consult the concerned physician to assess better